uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convexity theory for the term structure equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Finance and Stochastics, ISSN 0949-2984, E-ISSN 1432-1122, Vol. 12, no 1, 117-147 p.Article in journal (Refereed) Published
Abstract [en]

We study the convexity and model parameter monotonicity properties for prices of bonds and bond options when the short rate is modeled by a diffusion process. We provide sharp conditions on the model parameters under which the convexity of the price in the short rate is guaranteed. Under these conditions, the price is decreasing in the drift and increasing in the volatility of the short rate. We also study the convexity properties of the logarithm of the price and find simple conditions on the coefficients that guarantee that the price is log-convex or log-concave.

Place, publisher, year, edition, pages
2008. Vol. 12, no 1, 117-147 p.
Keyword [en]
Affine term structure, Bond options, Convexity, Interest rate theory, Log-concavity, Log-convexity, Parameter monotonicity
National Category
Mathematics Economics and Business
Identifiers
URN: urn:nbn:se:uu:diva-14342DOI: 10.1007/s00780-007-0055-3ISI: 000251151700005OAI: oai:DiVA.org:uu-14342DiVA: diva2:42112
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Ekström, ErikTysk, Johan

Search in DiVA

By author/editor
Ekström, ErikTysk, Johan
By organisation
Department of Mathematics
In the same journal
Finance and Stochastics
MathematicsEconomics and Business

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 381 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf